Covid vaccine : Had 1st dose of Pfizer... - Men's Health Forum

Men's Health Forum

26,700 members4,127 posts

Covid vaccine

Alfiethedog profile image

Had 1st dose of Pfizer 2 weeks ago. Felt tired and fatigued for a day or two then it passed. Last couple days I feel like I’ve had the jab again. Very tired, unenergised, bad stomach, severe fatigue, feel disconnected from the world. Has anyone else had this or is it just me being over the top. It could be another bug I’ve picked up that’s causing me to feel like this

4 Replies

Hi good afternoon, Iv had both Pfizer vaccines 1st didn’t have any issues with , 2nd one floored me for a day or two. Really tender arm. And Some sickness with a few headaches . Little to not very much energy , but appetite through the roof , But nothing really serious, still alive and fighting on, 5 days after now for me and still feel the affects of it , can only hope it improves

Interesting.. my appetite went off for a few days after my jab then came back but now I’ve gone of again. Maybe I’m just overthinking it. I have a kid who goes to nursery always brings bugs back so maybe in just have another bug making me feel under the weather.

Osidge profile image
OsidgeModerator in reply to Alfiethedog

I suspect that it is not the vaccine. Side effects tend not to happen , go away and then come back 2 weeks later. You have more likely picked up something else. However, if you are worried, give your doc a ring.

It is hard to say as the vaccines effects vary with individuals. One good thing is your body is reacting to the vaccine and mounting an immune response. From my experience the body's immune response is what gives the symptoms associated with the disease as when you have a cold or the flu and you get those aches and pains. Your immune response releases products that produce those effects. Histamine is one of those immune responses, and it often gives unpleasant effects. I had AZ and other than a headache the following day after the jabs, nothing more.

You may also like...